Monday, July 14, 2008

Rebiject?


SO I started my Rebif therapy. This is a photo of the auto injector that makes giving the shots easier. AND IT DOES REALLY. It has taught me alot, mainly how looks can be deceiving. Cuz this thing looks kinda cool but OMG the stuff that is inside it.... not so cool!
I want to meet the man who wrote the side effect journal for this medication and kick him hard in the nuts and say OH! IT WILL PASS.
TAKE A TYLENOL!
My body has never shook so hard, even at a rock concert has it not shook this hard. The chills were overwhelming and tired like you have never experienced tired in your life. The flu is not a good way to describe it. THe headache the chills the fatigue. I PRAY this does pass. I did get in touch with a good friend that has been on this rebif therapy for 3 years now and she says it gets better. (THANK YOU GOD) cuz I cannot do this for the rest of my life. THe body is an amazing thing it will adjust and adapt to most anything. THIS WAS JUST THE SMALL DOSE! the 8.8 dose. I cant imagine the 44.0 dose. She told me to get Naproxen that it is stronger or either just take more of the aleeve, that one, aint gonna cut it. TO take the med at bed time so you sleep through most of the bad stuff. HOW DO YOU SLEEP? YOUR BODY IS SHAKING SO DANG HARD NO ONE CAN SLEEP!!@!
IT will get better it will. I keep saying that over and over it will get better.
I didnt expect the nausea and the overwhelming tired. I literally have slept since I took the first injection on Friday. I was ok at first and thougth this aint too bad If this is as bad as it gets I can handle this no probbbbllleeemmm, then, omg the aleeve wore off or the meds kicked in or the little rebijector thing came and kicked me in the stomach I guess. cuz the shaking started. The Fever, The nausea, the omg what have I done feeling.
BUT good news is all the bad stuff, IT is starting to wear off now and I feel a little better still just tired. THE GOOD NEWS IS.... I get to take another shot tonight and do it all over again.. hurrah!

Bella is going to Vacation Bible School this week.. which is kinda good so I can sleep in and she isnt here until later in the afternoon. Poor baby. I feel like a horrible mom some days especially like now when I wanna go and be at VBS and help them do stuff but there is just no way I can physically stand up for more than 2 minutes better yet be around 60 screamin kids...
Maybe by the time school starts it will be better and I can help do stuff then.

GOD HAVE MERCY!

15 comments:

Vickie Lee said...

I hate that you have to go through all this suffering. You are in my prayers. You are an inspiration and you will never know how many lives you have touched with your writings.

Jocelyn said...

Oh Nancy, my heart is breaking to hear how horrible this is to go through! I pray that the side effects will quickly lessen and you will have some normalcy to life. I cannot imagine the strength you must have to gather to give yourself another shot. You are a strong warrior! Keep up that wonderful attitude and know that I am praying and thinking of you!

mommysews said...

I just wanted to let you know that you have been on my mind. I am sorry that you are feeling so miserable (not that that work even touches how bad you feel. I just wanted to tell you that you are in my thoughts and prayers.

Patti Smith said...

Thinking of you Nancy and know you are always in my prayers...(((HUGS))))

Babydoll said...

That looks complicated!! Sorry you have to go through this. {{HUGS}}

Lynn said...

You are in my prayers my friend and that the side effects will go away and you'll feel better.

Athene said...

Hey, sis! You have been through worse so I know you will survive this!!! You know you are always in my thoughts and prayers and don't worry about Bella, she knows she is very loved and right now that is what really matters!!!!

iluv2scrapbook! said...

My heart truly hurts for you Nancy! I was hoping that you would not experience all those terrible side effects! I'm saying a prayer that they get better FAST! {hugs}

Crafty Connie said...

Hang in there! I feel very bad for you and will keep you in my prayers.

Scrappytbear said...

Aw Nancy I hope this medicine soon starts to help you rather than making you miserable!

NikJustNik said...

Oh Nancy so sorry it is giving you such awful side effects..and I hate doctors that say..it will pass take a tyelnol (which I never spell right because we call it panadol over here). Sending you love babe!!!

chronic chick said...

Hi,

Hope you get to feeling better. Lupus sucks is all I can say, haven't been around much myself,

Hugs Girl

www.chronichicktalk.com

So Many Scraps said...

Praying for you and hoping the new med makes a world of difference~

Aubree said...

Nancy-- I am so sorry you have to go through this. My heart goes out to you. Keep positive -- it's half the battle.

Lynnise said...

oh heavens, Nancy, I'm so sorry, YUCK! Just the thought of the shot alone gives me the willies, but the side effects- WOW you are one awesome woman to deal with so much and still be so kind and encouraging to others- what an inspiration you are!!